# SDR ASAA2023101745720

- Difficulty date: October 17, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N969AK
- Make and model: Boeing 737-9
- Aircraft serial: 67421
- Aircraft time: 1,163 hours, 339 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

UPON RECALL SPEED TRIM FAIL LIGHT ILLUMINATED EXTINGUISHES UPON MASTER CAUTION RESET. GROUNDED - YES. COMPLIED WITH IFIM TASK 22-11-00-801-073 SPEED TRIM FAIL LIGHT ON. C/W DFCS OPS TEST REV AMM 22-11-00-710-801 DFCS TEST PASSED STAB TRIM FAIL LIGHT EXTINGUISHED SEAMC MARK NOTIFIED.
